# SDR EIA2002002

- Difficulty date: January 24, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND FLOORBEAM UPPER RETURN FLANGE AT STATION 571, RBL 25, WAS FOUND BROKEN.  REMOVED DAMAGED PORTION OF FLOORBEAM AND REPAIRED PER SRM CHAPTER 51.  (M)
